Skip to main content

On the solution of boundary value problems with nonseparated multipoint and integral conditions


We suggest a numerical method for solving systems of linear nonautonomous ordinary differential equations with nonseparated multipoint and integral conditions. By using this method, which is based on the operation of convolution of integral conditions into local ones, one can reduce the solution of the original problem to the solution of a Cauchy problem for systems of ordinary differential equations and linear algebraic equations. We establish bounded linear growth of the error of the suggested numerical schemes. Numerical experiments were carried out for specially constructed test problems.

This is a preview of subscription content, access via your institution.


  1. Pul’kina, L.S., A Nonlocal Problem with Integral Conditions for a Hyperbolic Equation, Differ. Uravn., 2004, vol. 40, no. 7, pp. 887–891.

    MathSciNet  Google Scholar 

  2. Bouziani, A., On the Solvability of Parabolic and Hyperbolic Problems with a Boundary Integral Condition, Int. J. Math. Sci., 2002, vol. 31, no. 4, pp. 202–213.

    MathSciNet  Article  Google Scholar 

  3. Abramov, A.A., Burago, N.G., et al., Software Package for the Solution of Linear Two-Point Boundary Value Problems, in Soobshcheniya po programmnomu obespecheniyu EVM (Communications on Computer Software), Moscow, 1981.

    Google Scholar 

  4. Aida-zade, K.R., On the Solution of Systems of Differential Equations with Nonlocal Conditions, Vychisl. Tekhnol., 2004, vol. 1, no. 9, pp. 11–25.

    MathSciNet  Google Scholar 

  5. Abdullaev, V.M., On the Application of the Method of Lines for a Boundary Value Problem with Nonlocal Conditions with Respect to a Loaded Parabolic Equation, Izv. Nats. Akad. Nauk Azerbaidzhana Ser. Fiz.-Tekh. Mat. Nauk, 2008, vol. 28, no. 2, pp. 76–81.

    MathSciNet  Google Scholar 

  6. Nakhushev, A.M., Loaded Equations and Their Applications, Differ. Uravn., 1983, vol. 19, no. 1, pp. 86–94.

    MathSciNet  Google Scholar 

  7. Samarskii, A.A., Some Problems of the Theory of Differential Equations, Differ. Uravn., 1980, vol. 16, no. 11, pp. 1925–1935.

    MathSciNet  Google Scholar 

  8. Kirilich, V.M., A Problem with Nonseparable Boundary Conditions for a First-Order Hyperbolic System on a Line, Vestn. L’vov. Univ. Ser. Mekh.-Mat., 1984, vol. 22, pp. 90–94.

    MathSciNet  Google Scholar 

  9. De la Vallee-Poussin, Ch.J., Sur l’équation différentielle linéare du second ordre. Détermination d’une integrale par deux valeurs assignées. Extension aux équations d’orde n, J. Math. Pures Appl., 1929, vol. 8, no. 9, pp. 125–144.

    MATH  Google Scholar 

  10. Tamarkin, Ya.D., O nekotorykh obshchikh zadachakh teorii obyknovennykh differentsial’nykh uravnenii i o razlozhenii proizvol’nykh funktsii v ryady (On Some General Problems of the Theory of Ordinary Differential Equations and on the Expansion of Arbitrary Functions in Series), St. Petersburg, 1917.

    Google Scholar 

  11. Samoilenko, A.M., Laptinskii, V.N., and Kenzhebaev, K.K., Konstruktivnye metody issledovaniya periodicheskikh i mnogotochechnykh kraevykh zadach (Constructive Methods in the Investigation of Periodic and Multipoint Boundary Value Problems), Kiev: Inst. Mat., 1999.

    Google Scholar 

  12. Kiguradze, I.T., Boundary Value Problems for Systems of Ordinary Differential Equations, Itogi Nauki Tekh. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 1987, vol. 30, pp. 3–103.

    MathSciNet  Google Scholar 

  13. Bondarev, A.N. and Laptinskii, V.N., A Multipoint Boundary Value Problem for the Lyapunov Equation in the Case of Strong Degeneration of the Boundary Conditions, Differ. Uravn., 2011, vol. 47, no. 6, pp. 776–784.

    MathSciNet  Google Scholar 

  14. Filippov, A.F., Differentsial’nye uravneniya s razryvnoi pravoi chast’yu (Differential Equations with Discontinuous Right-Hand Sides), Moscow: Nauka, 1985.

    Google Scholar 

  15. Myshkis, A.D. and Samoilenko, A.M., Systems with Impulses at Given Instants of Time, Mat. Sb., 1967, vol. 47, no. 2, pp. 202–208.

    Google Scholar 

  16. Samoilenko, A.M. and Perestyuk, N.A., On the Stability of Solutions of Systems with Impulse Action, Differ. Uravn., 1981, vol. 17, no. 11, pp. 1995–2001.

    MathSciNet  Google Scholar 

  17. Abramov, A.A., On the Numerical Stability of a Method for the Transfer of Boundary Conditions, Zh. Vychisl. Mat. Mat. Fiz., 2006, vol. 46, no. 3, pp. 401–406.

    MathSciNet  MATH  Google Scholar 

  18. Dzhangyarova, S.A., On Multipoint Problems for Systems of Linear Ordinary Differential Equations, Zh. Vychisl. Mat. Mat. Fiz., 1987, vol. 27, no. 9, pp. 1375–1380.

    Google Scholar 

  19. Sinha, D.R., A Note on Mechanical Response in a Piesoelectric Transducer to an Impulsive Voltage Input, Proc. Nat. Inst. India, 1966, vol. A 31, no. 4, pp. 395–402.

    Google Scholar 

  20. Aliev, F.A., Ismailov, N.A., and Temirbekova, L.N., Extremal Solution of the Problem of the Choice of Optimum Modes for Gas-Lift Process, Appl. Comput. Math., 2012, vol. 11, no. 3, pp. 348–357.

    MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

Original Russian Text © K.R. Aida-zade, V.M. Abdullaev, 2013, published in Differentsial’nye Uravneniya, 2013, Vol. 49, No. 9, pp. 1152–1162.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Aida-zade, K.R., Abdullaev, V.M. On the solution of boundary value problems with nonseparated multipoint and integral conditions. Diff Equat 49, 1114–1125 (2013).

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI:


  • Cauchy Problem
  • Integral Condition
  • Nonlocal Condition
  • Multipoint Boundary
  • Convolution Function